How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Anthony Bray MD Your Own Question
Anthony Bray MD
Anthony Bray MD, Physician
Category: Dermatology
Satisfied Customers: 10341
Experience:  14 years of Family Practice Experience including most dermatology problems
13781349
Type Your Dermatology Question Here...
Anthony Bray MD is online now
A new question is answered every 9 seconds

For a time it's embarrassing that specially during

Customer Question

For a long time it's embarrassing that specially during summer...sandal time my right foot gets really dry...the bottom part and skin can come off...I tried to get pedicures but won't solve the problem...also there's a bad smell if there's no socks...not sure if it's athletes foot?
Submitted: 10 months ago.
Category: Dermatology
Expert:  Anthony Bray MD replied 10 months ago.

Hello!

It sounds very possible that you may have case of athlete's foot...

This if the case of course is caused by a fungal infection ...

It would be very helpful if you might be able to post picture of the skin on this page ...

If athlete's foot then you may benefit from topical treanent such as Lamisil cream twice a day for 2 to 4 weeks

It can be more stubborn on the thick skin of the bottom of the foot and combining oral treatment PLUS topical may be more helpful to clear it up in a lasting treatment

So seeing your octor perhaps and treatment with oral Lamisil ( by prescription ) 250mg a day plus topical treatment Lamisil or other ...

The combination is more of a thorough approach I would say

I hope that this information is helpful for you

Let me know if you have further questions or concerns or pictures

I will be happy to get back with you

If my answer has been helpful and to your satisfaction then please remember to leave positive feedback

Thank you and Best Regards,

Anthony Bray MD

Customer: replied 10 months ago.
Right know it looks much better since I just had a pedicure...not sure if picture was added
Expert:  Anthony Bray MD replied 10 months ago.

Hello again,

Yes it looks like a case of athlete's foot...

= tinea pedis...

So topical Lamisil twice a day

If not responding well then see your doctor and ask about combination with an oral antifungal as well...

I hope that this is helpful for you

Let me know if I may be of further help

Best regards!

Anthony Bray MD